# SDR SWIA200413625

- Difficulty date: July 9, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 3,848 hours, 3,427 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT HAND FLOORBEAM RBL 9.0 O/B ATTACH ANGLE CRACKED.  ITEM FOUND AT C-CHECK.
